Healthy children and adolescents have plenty of HGH during this important time of growth and development. Also during young adulthood we still have an optimum amount of HGH and so we heal and recover quickly. However, some children, adolescents and adults suffer with HGH deficiency due to a hypothalamus or pituitary problem.
During the growth and development stage of life low growth hormone levels can delay and disrupt normal growth.
Also known as somatopause in aging adults, growth hormone deficiency in adults is a major reason why the body seems to break down as aging progresses.
Below are questions we received in our old forums along with my responses to each post. Hopefully there are others who will find the information provided helpful.
Lisa Wells, RN
HGH Therapy For My Son
Question: Dear Ms. Wells, I came across your site and although you are selling a product, you do seem very knowledgeable and honest about HGH therapy. I hope that you can give me your honest opinion in our case.
Our son is 15 and has been officially diagnosed by an endocrinologist. We just completed the testing about a week ago and received the results yesterday. Although he is producing some hormone, his highest reading was only 7.4. I have not spoken directly to the doctor yet, but his nurse informed us that he would likely need HGH treatment.
I am self-employed and we do not have medical insurance, so have to bear all of our own medical costs. I have been told and researched that this treatment can be quite expensive. Although I want to get him the treatment he needs, I am also looking for alternatives.
In your opinion, is a product such as yours a viable alternative? Would he have the same or similar growth results? He too is not crazy about the injections and concerned about the cost for us. But we also want the treatment necessary. If injections are truly his only option, do you know of any type of financial assistance available to help cover the costs?
Thank you for your time and I look forward to your response.
Answer: Dear Mr. W. Thank you for the kind words. I will be happy to give you my honest opinion but I recommend you also speak with your son's doctor, as I know you will do, and follow the doctor's recommendations.
As you may know, only the injections can give your son a dose of growth hormone that can provide him with all the HGH his body needs to grow and develop properly. The injections do not depend upon the pituitary gland's own release of HGH to be effective.
Products such as ours contain human growth hormone in homeopathic form, which means they only contain a small amount of HGH and so cannot be a hormone replacement therapy like the injections are.
In our products the HGH is used homeopathically to also stimulate the pituitary gland to release the rest of the growth hormone the body needs to heal and optimize itself.
Our clients have seen great success with our products but it depends on the health of the client's pituitary gland.
In the case of aging, the pituitary gland decreases its release of growth hormone due to the aging process. It is not that the aging pituitary gland can no longer release growth hormone, it is usually just not being prompted to release as much HGH as before.
Since your son is only 15 years old his pituitary gland should be releasing all the growth hormone his body needs and if it isn't there should be a reason for it.
I am sure his doctor has checked him for pituitary tumors and other reasons which may cause his growth hormone stimulation test results to be low. If there is no physical reason for his subnormal HGH release then a product such as ours may help to coax his pituitary gland to release a more healthy amount of HGH.
His doctor will probably want him to take the injections because he knows the injections will give him all the growth hormone his body needs right away, which I think is fine, but you might wish to also speak with his doctor about him trying a homeopathic product that may possibly help to increase his own release of growth hormone. The body always prefers the real growth hormone it makes itself over a man-made HGH.
We have clients who call us and they are taking the injections and they wish to stop them so they begin taking our product and at the same time they start weaning themselves off the injections, because they are needing their pituitary gland to take over the job of releasing HGH again.
Once your son starts the injections it will be hard for him to stop taking them, that is why I believe the injections should usually be the last resort, and not the first resort, but because your son is young, he needs to get his growth hormone up to normal quickly, so he can get the most out of the time he has left in his growth and development years.
So there are different ways of looking at it. I will just tell you that if he were my son, I would try a homeopathic product for about 2-3 months and have his levels checked, and if there was no improvement I would go with the injections.
You asked about any financial assistance to cover the costs of the injections, I don't know of any specifically for injections, but there are some foundations that provide medical assistance for children. I found them when I searched for "medical cost assistance for children".
In closing I would like to again say that I recommend you speak with your son's doctor about his options, and about possibly trying a safer homeopathic product. Hopefully he will be familiar with homeopathy and the way it works, but even if he is not a proponent of homeopathy I recommend you follow his advice, or see another specialist. Best of luck.
HGH Deficiency Patient Takes HGH Therapy From Year 13 to 18
Question: I am a 20 year old male and am considering taking HGH products for muscle gain but wouldn't necessarily want to get any taller. Is there a possibility that my height would increase at my age if I take injections?
Answer: If you are still in your growth and development stage of life and your bones have not yet fused then taking the HGH injections may boost your bone growth rate and your height.
A product like ours, being homeopathic, stimulates the body to optimize itself in regards to HGH. It shouldn't cause more bone growth than is optimal for you, however, you may see a boost to your height, if your body considers that to be optimum.
However, since you are only 20 I must recommend you consult your doctor before taking any type of HGH therapy. If considering our products please tell the doctor they are homeopathic, then he/she should realize they are the safest form of HGH therapy.
Lisa Wells, RN
Previous experience comment from Brett: At the age of 13 I was diagnosed with Human Growth Hormone Deficiency. I began taking an injection 6 nights a week called Nutropin.
I took this until I reached the age of 18 and decided I was going to play baseball in college, where they will be testing for this type of medication. I was 4'11" when going into high school, and when I ended my Junior year I was 6'0".
These numbers were simply dramatic because I never missed a mandatory injection, thanks to the constant annoyance of my parents.
Right now I'm 22 years old and finishing up my senior year of college baseball. The only problem I have ever had was a torn labrum in my hip. The doc says the HGH in my past could have caused this, but it is very unlikely. The reason it torn was because there was extra bone growth on the head of my femur.
I strongly support HGH to persons in need of it. Checking with your local doctor is the best way to find out. I was provided the medication by the University of Iowa Hospitals and Clinics.
Follow-up to Brett's post: Thanks for your post Brett.
A child/teenager with a deficiency definitely needs to be properly treated in order to ensure proper growth and development and because you were treated with HGH you were able to reach your height potential.
U.S. Toll Free 866-269-4069
Outside U.S. 818-902-0685
©1999-2019 HGH-Pro, All Rights Reserved. This website has not been evaluated by the FDA.
Our products do not require a prescription in the United States. They are not meant to diagnose, treat, cure, or prevent any disease. Please consult your private healthcare provider.